# SDR DALA2025071705379

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 74,864 hours, 28,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skate Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1081913) AFT CABIN FLOOR STRUCTUE RT SIDE SKATE ANGLE HAS AREAS OF CORROSION STA 968- 986 RBL 42. REMOVED AND REPLACED AFT CABIN FLOOR STRUCTUE RT SIDE SKATE ANGLE P/N 147A8540-8 AT STA 968- 986 RBL 42.IAW B737 SRM 51-40-02.
